MathSciNet Relay Station
MathSciNet bibliographic data
MR1844311 (2002i:42025) 42B25
Riveros, M. S.; de la Torre, A. On the best ranges for $A\sp +\sb p$ and $RH\sp +\sb r$. Czechoslovak Math. J. 51(126) (2001), no. 2, 285–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement